# SDR 2001FA0000546

- Difficulty date: October 26, 2001
- Submitted: November 20, 2001
- Operation: General aviation
- Aircraft: N753GW
- Make and model: Cessna 172S
- Aircraft serial: 172S8753
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Broken
- Location: Spinner
- Part time: 287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPINNER BULKHEAD WAS FOUND BROKEN AT NUTPLATE NEAREST TO AFT SIDE OF NR 1 BLADE.  MATERIAL HAD COMPLETELY SEPARATED FROM BULKHEAD AND ALLOWED THE SPINNER TO BEND OUTWARD FROM CENTRIFUGAL FORCE.  SPINNER WAS NOT OBVIOUSLY DAMAGED.  THIS BULKHEAD WAS INSTALLED ON THIS AIRCRAFT AT 153.3 HOURS ACTT.  THE SPINNER WAS ALSO REPLACED AT THIS TIME DUE TO CRACKING, THE SPINNER WAS REPLACED A SECOND TIME AT 394.7 HOURS ACCT DUE TO CRACKS FROM THE BLADE CUTOUT.  AT THIS TIME THE BULKHEAD WAS INSPECTED WITH NO SIGNS OF CRACKING.
